MAUDE Adverse Event Report: BECTON DICKINSON SHARPS COLL CHEMO 3GAL YELLOW NEW CAP; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON SHARPS COLL CHEMO 3GAL YELLOW NEW CAP; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 305076
Medical Device Problem Code Device Misassembled During Manufacturing /Shipping (2912)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Unknown manufacturer: there are multiple bd locations where this unspecified bd device may have been manufactured.A lot number could not be confirmed for this incident and without this information we are unable to determine where the device was manufactured.Therefore, bd corporate headquarters in (b)(4) has been listed and the (b)(4) fda registration number has been used for the manufacture report number.Medical device expiration date: unknown.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that sharps coll chemo 3gal yellow new cap lid was disconnected.This was discovered before use.The following information was provided by the initial reporter: when the customer opened the lid before use, the connection was detached.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H.6.Investigation: an dhr was able to be performed by universal plastics on (b)(6) 2020 with the help of additional pictures and lot# of product.No issues were found.Bd has confirmed the lid to be broken off of photo evaluation.Universal plastics, on (b)(6) 2020 also requested flex to help with investigation into this issue.Universal plastics reviewed complaint with operators.At this time universal plastics is waiting for flex investigation to continue ncr.H3 other text : see h.10.

Brand Name
SHARPS COLL CHEMO 3GAL YELLOW NEW CAP
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key9699952
Report Number2243072-2020-00188
Device Sequence Number10914900
Product Code FMI
UDI-Device Identifier50382903050760
UDI-Public50382903050760
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K943140
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number305076
Device Catalogue Number305076
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/23/2020
Supplement Date Received by Manufacturer01/23/2020
Initial Report FDA Received Date02/12/2020
Supplement Report FDA Received Date06/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;